# SDR AALA200802349

- Difficulty date: October 7, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 38,658 hours, 6,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: CM767
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW - EMERGENCY LIGHT ON RIGHT SIDE FORWARD OF AFT CARGO IS INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT ON RIGHT SIDE FORWARD OF AFT CARGO.  SYSTEM GROUND CHECKED NORMAL OPERATION.
